Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Bernard Aupetit
Title: Propriétés spectrales des algèbres de Banach
Additional book information Lecture Notes in Math., vol. 735, Springer-Verlag, Berlin and New York, 1979, xii + 192 pp., $13.80.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Sandy Grabiner
Journal: Bull. Amer. Math. Soc. 7 (1982), 628-633
DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15074-1
PII: S 0273-0979(1982)15074-1